MAUDE Adverse Event Report: SHILEY; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE

SHILEY; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
Model Number 125137
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had missing components and could not be used.There was no patient injury.No other information was provided.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The reported defect could be detected.These three unit packs are joined together by a tear away seal.Assemblies or the original unit carton was not returned.The reported defect could be detected.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
MDR Report Key7876784
Report Number8020889-2018-00084
Device Sequence Number18879965
Product Code BYE
UDI-Device Identifier30884522008697
UDI-Public30884522008697
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K912240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number125137
Device Catalogue Number125137
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Initial Date Received by Manufacturer 08/25/2018
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date03/29/2019
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1